# SDR TWAA0016010

- Difficulty date: October 5, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND INTERCOSTAL FINGER DOUBLERS NOT PROPERLY INSTALLED AT STA 965, BETWEEN LONGERON 13R AND 14R.  INSTALLED NEW FINGER DOUBLER OF 0.025 2024-T3, FILLER AND INTERNAL REPAIR DOUBLER PER SRM 53-04 PAGE 218X, FIGURE 38 SHEET 34.
